# SDR WVER20190625920

- Difficulty date: June 4, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Bs 295-319
- Part time: 37,739 hours, 30,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL IS CORRODED BETWEEN F.S. 295.00 AND 319.70
